# SDR COM31041

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163
- Condition: Defective
- Location: Rt Engine
- Part time: 18,530 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT PROPELLER OVERSPEED SYSTEM WILL NOT TEST.  REPLACED OVERSPEED GOVERNOR.
